# SDR CALA2025102010256

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 123,154 hours, 12,630 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY CHILLER NUMBER 1 WHEN ON MAKES A LOUD NOISE/ELEC ODOR NO. 1 CHILLER OPERATE WILL CAUSE BIG VIBRATION, NO TIME TO FIX, CB COLLARED AND INOP STICKER INSTALLED, AFFECT FOOD CART 112,113,114,115,116, NO ELECTRICAL ODOR, REQUEST PUT NO.1 CHILLER INOP ON NEF 2520BB.
